Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Rigidity of holomorphic mappings and a new Schwarz lemma at the boundary
HTML articles powered by AMS MathViewer

by Daniel M. Burns and Steven G. Krantz PDF
J. Amer. Math. Soc. 7 (1994), 661-676 Request permission

Abstract:

A rigidity theorem for holomorphic mappings, in the nature of the uniqueness statement of the classical one-variable Schwarz lemma, is proved at the boundary of a strongly pseudoconvex domain. The result reduces to an interesting, and apparently new, result even in one complex dimension. The theorem has a variety of geometric and analytic interpretations.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 32H02, 32H15
  • Retrieve articles in all journals with MSC: 32H02, 32H15
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 7 (1994), 661-676
  • MSC: Primary 32H02; Secondary 32H15
  • DOI: https://doi.org/10.1090/S0894-0347-1994-1242454-2
  • MathSciNet review: 1242454